PUBLICACIONES

Sociedad Colombiana de Matemáticas:Publicaciones

Revista Colombiana de Matemáticas

Volumen 33 [1] (1999)Páginas 1-8

A note on the asymptotic stability in the whole of non-autonomous systems

Juan E Nápoles Valdés
Universidad de la Cuenca del Plata, Corrientes, Argentina

Abstract. In this paper we present some results on the global stability of the trivial solutions of the system x' = f(t,x). Our main results are then applied to various systems.

Palabras claves. Stability, asymptotic stability, asymptotic stability in the whole, Liapunov's second method.

Codigo AMS. 1991 Primary 34D99.

Archivo completo : Formato [PDF] (64 K). Formato [DVI] (188 K).